advertisement
Question
Posted by: Chants | 2009-07-27

IUD

Hi Gynae Doc,

I recently went for the Mirena IUD, i was in so much pain for days on end, I called up the Gynae, she faxed through a perscription for some Anti-Biotics. The pain was much better, i get the period pains every now and then and when it is cold, but for more than a month now i have not stopped bleeding once, my fear is that they will have to take it out-i will have to sit with that same pain- mind you i have a huge fear for ever giving birth because of the pain.. and secondly it cost alot of money to have the device put in. Please advise.

Regards,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Irregular spotting is one of the side effects of the Mirena. This can go on for several months. It is worth persisting for longer.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement